Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am a lady aged 23 had an abortion with kontrac pills at 10 weeks I had a bleeding one day and it stopped the whole week then the second week had the bleeding again the whole week so on the third week I tested and am still pregnant what should I do?

3 Doctors Answered
You should never take these pills without medical consultation. Get an ultrasound done maybe some retained products that may be present. 10 weeks have a greater chance of failure. Consult a gynecologist immediately.
Hello, It's important that you get your blood for hemoglobin and usg lower abdomen done. It's prudent that you rule out retained products of conception which may lead to prolonged bleeding and infection. Get the report evaluated by a local gynecologist for further management.
Get a transvaginal pelvis scan with complete blood count to know your hb levels and infection. If there is incomplete abortion. Consult your doc immediately.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.